Alert archive / North Dakota / Tornado Warnings in 2025

Tornado Warning 3, NWS Bismarck, ND

June 20, 2025Stutsman County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 20, 2025, 8:31 PM CDT for Stutsman County, North Dakota. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2025, 8:31 PM CDT (01:31 UTC)
Expired
Jun 20, 2025, 9:00 PM CDT
In force
29 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

County Stutsman County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 110 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:40 PM CDTTORNADO4 Wsw Spiritwood, NDInitial touchdown.
Jun 20, 8:50 PM CDTTORNADO2 Ene Spiritwood, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 7:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1897 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.5
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted.

786 
WFUS53 KBIS 210131
TORBIS
NDC093-210200-
/O.NEW.KBIS.TO.W.0003.250621T0131Z-250621T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
831 PM CDT Fri Jun 20 2025

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  East central Stutsman County in southeastern North Dakota...

* Until 900 PM CDT.

* At 831 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Spiritwood, or 8 miles northeast of Jamestown,
  moving northeast at 15 mph.

  HAZARD...Tornado and hail up to three inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Spiritwood around 835 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4685 9856 4700 9871 4714 9847 4698 9847
      4698 9844 4689 9844
TIME...MOT...LOC 0131Z 236DEG 13KT 4697 9855 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

HEINERT
2 follow-up statements
769 
WWUS53 KBIS 210142
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
842 PM CDT Fri Jun 20 2025

NDC093-210200-
/O.CON.KBIS.TO.W.0003.000000T0000Z-250621T0200Z/
Stutsman ND-
842 PM CDT Fri Jun 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST
CENTRAL STUTSMAN COUNTY...

At 841 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Spiritwood, or 10 miles northeast of Jamestown,
moving northeast at 15 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Stutsman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4685 9856 4700 9871 4714 9847 4698 9847
      4698 9844 4689 9844
TIME...MOT...LOC 0141Z 236DEG 13KT 4699 9850 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

HEINERT
022 
WWUS53 KBIS 210148
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
848 PM CDT Fri Jun 20 2025

NDC093-210200-
/O.CON.KBIS.TO.W.0003.000000T0000Z-250621T0200Z/
Stutsman ND-
848 PM CDT Fri Jun 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST
CENTRAL STUTSMAN COUNTY...

At 848 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Spiritwood, or 12 miles northeast of
Jamestown, moving northeast at 15 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Spiritwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4687 9850 4702 9861 4714 9847 4698 9847
      4698 9844 4689 9844
TIME...MOT...LOC 0148Z 236DEG 13KT 4701 9847 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

HEINERT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 20, 7:00 PM CDT, 1 hour 31 minutes earlier. Its key messages:

  • Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown.
  • There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday.
  • The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler.
Area forecast discussion, Jun 20, 7:00 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
700 PM CDT Fri Jun 20 2025

.KEY MESSAGES...

- Scattered to numerous severe thunderstorms (risk level 3 out
  of 5) are possible late this evening into the overnight
  hours. The main hazards will be very large hail up to the size
  of tennis balls, damaging wind gusts to 80 mph, and a few
  tornadoes. A strong tornado is possible along the I-94
  corridor from around Bismarck to Jamestown.

- There is a marginal risk (level 1 out of 5) for severe
  weather both Saturday and Sunday. Cooler and breezy conditions
  are expected Sunday.

- The active weather pattern continues, with additional chances
  for showers and thunderstorms next week along with
  temperatures trending cooler.

&&

.MESOSCALE...
Issued at 539 PM CDT Fri Jun 20 2025

21Z surface analysis shows a low pressure near the ND/SD/MT border
intersection with an eastward extending warm front and northeastward
extending stationary front. The air mass to the north of the
stationary front is much drier and more stable as indicated by lower
to mid 50s dewpoints and a field of billow clouds with very limited
vertical growth per satellite imagery. Recent observed soundings
from Bismarck and New England via the ICECHIP research group show
modest residual mixed layer capping with CAPE around 1500-2500 J/kg.
Kinematics are very impressive though, with 0-6 km shear around 55
kts and long hodographs with strong concavity in the lowest 1-3 km.
The New England hodograph would suggest a higher potential for
streamwise vorticity that could locally support tornadogenesis
with any discrete storm. However, severe storms ongoing in
southeast Montana as of this writing are already showing signs
of clustering, but remain semi-discrete. As long as storms
remain at least semi- discrete, very large hail and tornadoes
will be the primary hazard. But as soon as upscale growth occurs
and transitions storm mode to linear, we could be looking at an
intense bow echo/QLCS with +80 mph gusts and a few brief
embedded tornadoes given 0-3 km shear around 30-40 kts, DCAPE
around 1500 J/kg, and low level SR inflow opposing mean storm
motion.

Between 7 and 9 PM CDT, several CAMs suggest robust convection along
and between the Highway 200 and Interstate 94 corridors in response
to increasing low level warm air advection/moisture transport.
Despite shear/deep layer wind vector orientation parallel to the
boundary, there may be a short window for discrete storms that could
also pose a very large hail and tornado threat. But confidence on
storms initializing prior to the arrival of the anticipated stronger
linear complex arriving in central North Dakota later this evening
is low to medium at best.

&&

.UPDATE...
Issued at 659 PM CDT Fri Jun 20 2025

Forecast thinking for this evening's severe threat remains
unchanged from earlier Mesoscale Discussion above. The most
intense supercell has remained just across the South Dakota
border thus far, and right moving Bunkers vectors would keep it
just south. Storms to the north are showing signs of
intensifying though. The most likely outcome is for congealing
into a linear system with bowing segments as it approaches south
central North Dakota mid to late evening. We are also now
starting to see attempts at convective initiation along an
elevated warm front southwest of Jamestown. If convection can
become fully established in this part of the state, explosive
growth into severe convection could occur.

&&

.DISCUSSION...
Issued at 255 PM CDT Fri Jun 20 2025

Currently, broad upper level ridge anchored just east of the
Great Plains today, with ridging over eastern North Dakota and
southwest flow aloft across the western Dakotas.

An elevated Severe Weather risk remains for much of western and
central North Dakota this afternoon and evening, with robust
CAPE and wind shear. Height falls will start to spread across
the western Dakotas later this afternoon and evening as a mid
level S/WV lifts northeast into the region. CAMs have been
fluctuating the past several hours, but it appears a more likely
scenario is for convection initializing across southeast
Montana/southwestern North Dakota just ahead of the wave, then
moving/propagating east-northeast into western and central ND
by around and after 22-23z or so, along to just north of a west
to east orientated warm front. Noticed a CU field flaring up in
southeast MT the past hour. The chances for initial discrete
convection over south central and southeastern ND appears
minimal with BUFKIT sounding analysis indicating a rather stout
capping inversion. At the same time, hodographs south central
and southeast along the warm front continue to depict favorable
shear/helicity highly favorable for rotating storms and possible
tornadoes, especially if convection remains discrete and lasts
into the evening when hodographs become even more supportive of
strong low level rotation. But, as mentioned, CAMs support
convective initialization southwest, morphing into a wind threat
if bowing lines form. Will need to monitor closely for storm
mode through the evening as anything sfc based south
central/southeast could become problematic.

Models take storms quickly east out of our area by around 06z
tonight, though another embedded wave may lead to additional
thunderstorm activity west overnight and into Saturday morning.
A few elevated strong to severe storms could be possible with
this activity as MUCAPE is forecast to still range from 1000 to
2000 J/kg with deep layer shear remaining robust up to 60
knots. These storms may continue or re-develop into Sat
afternoon across the north along an instability gradient but are
favored to remain elevated in nature. Large hail would likely
be the main threat with this activity but a few damaging wind
gusts would also be possible. Instability on Saturday is much
stronger further south, but limited forcing and capping should
keep convection from developing there.

Strong southwest flow aloft on Sunday with multiple embedded
S/WVs moving through in flow aloft will maintain a chance for
showers and thunderstorms. Despite cooler conditions and less
CAPE, cannot rule out a marginal risk (via SPC) for a few
strong storms with 0-6km shear ranging from 50-75 kts. Any CAPE
will be decreasing from west to east though, so any robust
storms would have to be within the trailing instability
corridor.

Upper trough over the western CONUS next week will maintain
southwest flow aloft and an active weather pattern. Temperatures
trend cooler Sunday and onwards, with continued chances for
showers and a few thunderstorms each day. Windy conditions also
for Sunday as the initial cold front moves through the general
region.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 659 PM CDT Fri Jun 20 2025

Scattered to numerous strong to severe thunderstorms are possible
across much of western and central North Dakota this evening,
especially across the southern half of the area. The most intense
storms will be capable of very large hail and wind gusts as high as
60-65 kts. Categorical visibility restrictions can be expected with
any storm. Another batch of thunderstorms could cross northwest
North Dakota early Saturday morning, but these are less likely to be
severe. MVFR/IFR ceilings are forecast to develop across much of
western and north central North Dakota later tonight into Saturday
morning, and patchy fog cannot be ruled out at any location. Outside
of storms, winds will mostly be northerly to easterly around 10
kts.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Hollan
UPDATE...Hollan
DISCUSSION...NH
AVIATION...Hollan
Hazardous weather outlook, Jun 20, 7:18 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
718 PM CDT Fri Jun 20 2025

NDZ010>013-017>023-025-031>037-040>048-050-051-220030-
Mountrail-Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-
Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
718 PM CDT Fri Jun 20 2025 /618 PM MDT Fri Jun 20 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Numerous severe thunderstorms are possible this evening and
tonight. Very large hail up to tennis ball size, damaging winds to
80 mph, and a few tornadoes are all possible. A tornado or two
could become strong along the Interstate 94 corridor from around
Bismarck to Jamestown.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are also possible on Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service at 701-223-4582.

NDZ001>005-009-220030-
Divide-Burke-Renville-Bottineau-Rolette-Williams-
718 PM CDT Fri Jun 20 2025

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms are possible this evening and
tonight. Large hail up to golf ball size and damaging winds to 70
mph are the main expected hazards.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are also possible on Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service at 701-223-4582.

Hollan

In the hours before

Local storm report, Jun 20, 8:06 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
806 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     Hail             Jamestown               46.91N 98.71W
06/20/2025  E1.75 Inch       Stutsman           ND   Trained Spotter

            hail still ongoing. damage to car
            windshield.

&&

rk
Local storm report, Jun 20, 8:07 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
807 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Tstm Wnd Gst     1 NNE Mott              46.38N 102.32W
06/20/2025  M61 MPH          Hettinger          ND   Mesonet

            10m wind gust Mott 1N NDAWN station.

&&

MEJ
Local storm report, Jun 20, 8:10 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
810 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Hail             1 SE Jamestown          46.90N 98.70W
06/20/2025  E3.00 Inch       Stutsman           ND   Public

            Report from mPING: Tea Cup (3.00 in.).

&&
Local storm report, Jun 20, 8:12 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
812 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Gst     5 S Lefor               46.60N 102.55W
06/20/2025  M63 MPH          Hettinger          ND   Public

            weather station.

&&

rk
Local storm report, Jun 20, 8:13 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
813 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             Jamestown               46.91N 98.71W
06/20/2025  M2.50 Inch       Stutsman           ND   NWS Employee

            Ongoing at time of report.

&&

rk
Local storm report, Jun 20, 8:26 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
826 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     Tstm Wnd Gst     9 NNW New Leipzig       46.50N 101.99W
06/20/2025  M94 MPH          Grant              ND   Mesonet

            10 meter wind gust NDAWN Elgin 10NW.

&&

MEJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Bowman, Hettinger, Slope66 min
Jun 20, 7:19 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Dunn, Stark26 min
Jun 20, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Dunn, Slope, Stark60 min
Jun 20, 7:42 PM CDTSpecial Weather StatementBISStutsman18 min
Jun 20, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatBISStutsman59 min
Jun 20, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Grant, Hettinger, Morton, Sioux, Stark57 min
Jun 20, 8:04 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McLean, Mercer, Morton, Oliver, Stark56 min
Jun 20, 8:10 PM CDTSevere Thunderstorm Warning Destructive damage threatBISStutsman53 min
Jun 20, 8:13 PM CDTSevere Thunderstorm Warning Destructive damage threatBISDunn, Mercer, Morton, Stark32 min
Jun 20, 8:20 PM CDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Morton25 min
Jun 20, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatBISLaMoure, Stutsman40 min
Jun 20, 8:38 PM CDTTornado WarningBISGrant, Morton27 min
Jun 20, 8:40 PM CDTTornado WarningBISLaMoure, Stutsman35 min
Jun 20, 8:45 PM CDTSevere Thunderstorm Warning Destructive damage threatBISMorton, Oliver30 min
Jun 20, 8:48 PM CDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Morton, Sioux27 min
Jun 20, 8:55 PM CDTTornado WarningBISBurleigh, McLean, Morton, Oliver35 min
Jun 20, 8:58 PM CDTSevere Thunderstorm Warning Destructive damage threatBISBurleigh, Emmons, Morton, Oliver62 min
Jun 20, 9:01 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more44 min
Jun 20, 9:15 PM CDTTornado WarningBISLaMoure, Stutsman30 min
Jun 20, 9:19 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons, Sioux56 min
Jun 20, 9:36 PM CDTSevere Thunderstorm Warning Destructive damage threatBISBurleigh, Emmons, Kidder, Logan, Stutsman54 min
Jun 20, 9:37 PM CDTTornado WarningBISBurleigh, Sheridan23 min
Jun 20, 9:40 PM CDTTornado WarningBISLaMoure35 min
Jun 20, 9:44 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McHenry, McLean, Mercer, Oliver, Pierce and 2 more61 min
Jun 20, 10:00 PM CDTTornado WarningBISBurleigh, Sheridan30 min
Jun 20, 10:07 PM CDTTornado Warning Tornado observedBISKidder, Stutsman38 min
Jun 20, 10:12 PM CDTSevere Thunderstorm Warning Considerable damage threatBISDickey, McIntosh33 min
Jun 20, 10:21 PM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, LaMoure, Logan, Stutsman, Wells54 min
Jun 20, 10:29 PM CDTTornado WarningBISStutsman31 min
Jun 20, 10:36 PM CDTTornado WarningBISSheridan, Wells24 min
Jun 20, 10:40 PM CDTSevere Thunderstorm WarningBISDickey50 min
Jun 20, 10:42 PM CDTTornado Warning Tornado observedBISFoster18 min
Jun 20, 10:46 PM CDTTornado WarningBISWells29 min
Jun 20, 10:48 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Kidder, Sheridan, Wells57 min
Jun 20, 11:05 PM CDTAreal Flood AdvisoryBISBurleigh, McLean, Sheridan5 hr
Jun 20, 11:10 PM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells65 min
Jun 20, 11:12 PM CDTSevere Thunderstorm WarningBISLaMoure33 min
Jun 20, 11:36 PM CDTSevere Thunderstorm Warning Considerable damage threatBISKidder, Stutsman54 min
Jun 21, 12:09 AM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells66 min
Jun 21, 12:25 AM CDTSevere Thunderstorm WarningBISStutsman50 min

Nearby

Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.